Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 238, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Oct 2, 2014, 12:39 AM CDT for Cass County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 12:39 AM CDT (05:39 UTC)
- Expired
- Oct 2, 2014, 1:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cass County, MO
The radar
The Pleasant Hill radar (KEAX), 19 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 9:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 5.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
458
WUUS53 KEAX 020539
SVREAX
MOC037-020615-
/O.NEW.KEAX.SV.W.0238.141002T0539Z-141002T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1239 AM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CASS COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 115 AM CDT
* AT 1237 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PECULIAR...
AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...GARDEN CITY...EAST LYNNE...STRASBURG AND GUNN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3856 9454 3874 9453 3878 9412 3866 9413
3865 9412 3855 9411
TIME...MOT...LOC 0539Z 269DEG 32KT 3867 9444
HAIL...1.00IN
WIND...60MPH
$$
BLAIR2 follow-up statements
988
WWUS53 KEAX 020551
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 AM CDT THU OCT 2 2014
MOC037-020615-
/O.CON.KEAX.SV.W.0238.000000T0000Z-141002T0615Z/
CASS MO-
1251 AM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CASS
COUNTY UNTIL 115 AM CDT...
AT 1248 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HARRISONVILLE...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARRISONVILLE...GARDEN CITY...EAST LYNNE...STRASBURG AND GUNN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3856 9447 3875 9445 3878 9412 3866 9413
3865 9412 3857 9412 3855 9411
TIME...MOT...LOC 0551Z 273DEG 24KT 3865 9437
HAIL...1.00IN
WIND...60MPH
$$
BLAIR558
WWUS53 KEAX 020602
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 AM CDT THU OCT 2 2014
MOC037-020615-
/O.CON.KEAX.SV.W.0238.000000T0000Z-141002T0615Z/
CASS MO-
102 AM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CASS
COUNTY UNTIL 115 AM CDT...
AT 101 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST LYNNE...
AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...EAST LYNNE...STRASBURG AND GUNN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3856 9436 3873 9432 3878 9412 3876 9412
3866 9413 3865 9412 3859 9412 3855 9411
TIME...MOT...LOC 0603Z 273DEG 24KT 3864 9427
HAIL...1.00IN
WIND...60MPH
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:23 AM CDT, 16 minutes earlier.
Area forecast discussion, Oct 2, 12:23 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1223 AM CDT Thu Oct 2 2014
.SHORT TERM...(This Evening through Thursday Afternoon)
Issued at 403 PM CDT WED OCT 1 2014
Lots to talk about in the near term...so let/s dive right into the
details. Severe convection ongoing across the CWA this afternoon
along and south of remnant outflow boundary from this morning/s
activity. While 0-1km bulk shear remains marginal for tornadic
development...very recent radar trends and storm reports suggesting
a brief spin up over the Cooper County area. That said...best
instability this afternoon remains across the southern half of the
fcst area and current tornado watch is in effect through 10 PM. With
shear aloft continuing to increase...expect severe threat to continue
into the evening...well south of the KC metro based on where best
instability currently resides.
Heading into tonight...severe threat rapidly transitions into a hydro
concern as short term guidance (including high-res models) is in great
agreement that abnormally moist conditions from the Gulf (PWAT values
approaching 1.50" per latest blended TPW satellite graphics) will
begin interacting with a stalled front across southern MO thanks to
a strengthening low-level jet. That said...remarkable agreement on
placement of heavy precip axis which models suggest will run from
west to east along the far southern fringes of our fcst area. That
said...have elected to hoist a flash flood watch for the southern two
tiers of counties...which agrees very well with both LSX and SGF. If
current indications are right...would not be surprised to see a few
4+ inch reports especially further south in SGF/s area. WPC excessive
rain forecast currently has a moderate risk for the current watch area.
Shwrs/storms likely ongoing Thurs morning with trends again shifting
back to severe as long advertised cold front approaches. Orientation
of 0-6 km bulk shear vectors will decisively go more southwesterly as
strong Pacific trough now over the Intermountain West approaches. GFS
and to a lesser degree the NAM actually show the trough going
negative tilt as it moves through the area which may support fairly
strong and possibly fast moving convection ahead of the main sfc
boundary. Cross sections cut from the KS/CO line east through St.
Louis indicate pre-frontal convection developing along a possible
cold front aloft with additional/shwr-type activity following along
the main sfc front later in the day. Regardless...the magnitude of
shear aloft and orientation of the bulk shear vectors should support
a damaging wind threat as multicells congeal into a possible squall
line or multiple individual bowing segments.
Beyond this...conditions rapidly dry out Thursday night as post
frontal airmass moves into the area. Overnight lows early Friday
morning may be down into the lower 40s across far northern portions of
the region.
.LONG TERM...(Thursday Evening through Wednesday)
Issued at 403 PM CDT WED OCT 1 2014
Deep cyclonic flow behind Thursday night's front will usher in
cooler conditions for Friday. Given the magnitude of post-frontal
cold air advection, highs on Friday were nudged down a couple of
more degrees into the middle and upper 50s despite mostly clear
skies. With the mixing that will result and a 50-kt LLJ on the back
side, there could be a few gusts as high as 40 mph especially Friday
morning and early afternoon.
Weakening winds Friday night and continued clear skies will allow
temperatures to drop into the upper 30s for many areas by sunrise
Saturday. A reinforcing shot of cool air on Saturday will keep highs
in the mid/upper 50s for most areas. Deep upper trough will maintain
its hold across the eastern two-thirds of the country through early
next week, although slight height rises this far west will allow
temperatures to moderate somewhat into the upper 60s and low 70s for
Sunday and Monday and into the upper 70s by Wednesday. Low-level
ridging and dry air should keep things dry through the period.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1223 AM CDT THU OCT 2 2014
Thunderstorms cont to develop acrs eastern Kansas and thunderstorms
will cont to affect the terminals thru 07Z. Expect MVFR cigs with
light fog at the terminals overnight before another round of
thunderstorms, associated with a cold front, pushes east thru the
terminals btn 14Z-18Z. The cold front will move thru the terminals
btn 17Z-19Z veering winds from the S to the NW around 10kts and
bringing in MVFR cigs into the terminals for the afternoon hours.
Cigs should sct out tomorrow evening as drier air filters into the
area.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through this evening FOR KSZ057-060.
MO...FLASH FLOOD WATCH through this evening FOR MOZ033-040-043>046-
053-054.
&&
SHORT TERM...32
LONG TERM...Hawblitzel
AVIATION...73Hazardous weather outlook, Oct 1, 8:18 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 818 PM CDT WED OCT 1 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-030130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 818 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING ALONG AND SOUTH OF HWY 36. SEVERE STORMS ARE POSSIBLE WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS EVENING INTO EARLY THURSDAY MORNING ESPECIALLY NEAR AND SOUTH OF I-70. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A THREAT OF SEVERE WEATHER THURSDAY OVER MOST OF THE AREA AS A STRONG COLD FRONT MOVES THROUGH THE AREA. STORMS ALONG THE COLD FRONT ARE EXPECTED TO DEVELOP INTO A LINE OF STORMS CAPABLE OF PRODUCING DAMAGING WINDS. IN ADDITION...PERIODS OF HEAVY RAIN ARE ALSO POSSIBLE WHICH MAY LEAD TO FLASH FLOODING AND RIVER FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, Oct 1, 10:48 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1048 PM CDT WED OCT 1 2014
KSZ103-020415-
LEAVENWORTH KS-
1048 PM CDT WED OCT 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LEAVENWORTH COUNTY UNTIL
1115 PM CDT...
AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WILLIAMSTOWN...OR 9 MILES NORTH OF
LAWRENCE...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TONGANOXIE...BASEHOR...LINWOOD...RENO AND FAIRMOUNT.
LAT...LON 3919 9519 3921 9489 3919 9490 3910 9490
3910 9491 3900 9491 3900 9493 3899 9494
3899 9498 3900 9502 3899 9503 3899 9519
TIME...MOT...LOC 0348Z 268DEG 24KT 3908 9521
BLAIRSpecial weather statement, Oct 1, 11:27 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1127 PM CDT WED OCT 1 2014 KSZ105-020500- JOHNSON KS- 1127 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS UNTIL MIDNIGHT CDT... AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BALDWIN CITY...OR 7 MILES WEST OF EDGERTON...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EDGERTON...GARDNER AND CLARE. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 202 AND 212. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3891 9487 3874 9485 3874 9506 3887 9506 TIME...MOT...LOC 0427Z 257DEG 22KT 3878 9512 BLAIR
Local storm report, Oct 2, 12:00 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM HAIL GARDNER 38.81N 94.93W
10/01/2014 E1.00 INCH JOHNSON KS LAW ENFORCEMENT
2 REPORTS OF QUARTER-SIZED HAIL
&&
JWELSHLocal storm report, Oct 2, 12:12 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1212 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM HAIL SPRING HILL 38.74N 94.82W
10/02/2014 E0.88 INCH JOHNSON KS TRAINED SPOTTER
215TH AND HIGHWAY 50
&&
JWELSHSpecial weather statement, Oct 2, 12:22 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 AM CDT THU OCT 2 2014
MOZ043-020600-
CASS MO-
1222 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CASS COUNTY UNTIL 100 AM
CDT...
AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHWEST OF CLEVELAND...OR 8 MILES
NORTH OF LOUISBURG...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BELTON...RAYMORE...PECULIAR...HARRISONVILLE...PLEASANT HILL...
CLEVELAND AND LAKE WINNEBAGO.
LAT...LON 3865 9461 3884 9461 3884 9441 3884 9440
3884 9429 3883 9423 3863 9423
TIME...MOT...LOC 0521Z 275DEG 23KT 3874 9464
BLAIRLocal storm report, Oct 2, 12:27 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1227 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM HAIL 7 SSE OLATHE 38.79N 94.76W
10/02/2014 E0.88 INCH JOHNSON KS TRAINED SPOTTER
&&
JWELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper | 59 hr |
| Oct 1, 8:08 PM CDT | River Flood Warning | EAX | Cooper | 68 hr |
| Oct 1, 9:07 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 38 min |
| Oct 1, 9:31 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 31 min |
| Oct 1, 9:58 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 6 hr |
| Oct 1, 10:08 PM CDT | Special Weather Statement | EAX | Ray | 52 min |
| Oct 1, 10:30 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Ray | 9 hr |
| Oct 1, 10:45 PM CDT | Special Weather Statement | EAX | Bates | 45 min |
| Oct 1, 11:00 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton | 9 hr |
| Oct 2, 12:12 AM CDT | Flash Flood Warning | EAX | Randolph | 8 hr |
| Oct 2, 12:22 AM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Oct 2, 4:44 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 57 hr |
| Oct 2, 6:20 AM CDT | Special Weather Statement | EAX | Atchison | 55 min |
| Oct 2, 7:00 AM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 6 hr |
| Oct 2, 8:02 AM CDT | Areal Flood Advisory | EAX | Cooper, Howard, Randolph | 4 hr |
| Oct 2, 8:20 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 40 min |
| Oct 2, 8:46 AM CDT | River Flood Warning | EAX | Ray | 34 hr |
| Oct 2, 8:55 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 57 hr |
| Oct 2, 8:55 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 68 hr |
| Oct 2, 9:28 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 3 hr |
| Oct 2, 9:34 AM CDT | Special Weather Statement | EAX | Holt | 41 min |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 67 hr |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 4 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 4 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 5 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 3 days |
| Oct 2, 9:47 AM CDT | River Flood Warning | EAX | Cooper, Howard | 4 days |
| Oct 2, 11:49 AM CDT | River Flood Warning | EAX | Clay, Ray | 33 hr |
| Oct 2, 11:49 AM CDT | River Flood Warning | EAX | Carroll | 54 hr |
| Oct 2, 12:02 PM CDT | Special Weather Statement | EAX | Caldwell, Daviess | 28 min |
| Oct 2, 12:30 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte, Ray | 3 hr |
| Oct 2, 3:24 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 36 min |
| Oct 2, 4:04 PM CDT | Special Weather Statement | EAX | Saline | 26 min |
| Oct 2, 4:23 PM CDT | Special Weather Statement | EAX | Pettis | 22 min |
| Oct 2, 4:38 PM CDT | Special Weather Statement | EAX | Cooper | 37 min |
| Oct 2, 4:52 PM CDT | Special Weather Statement | EAX | Randolph | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.